MathSciNet Relay Station
MathSciNet bibliographic data
MR114187 (22 #5012) 53.00 (57.00)
Lichnerowicz, André Isométries et transformations analytiques d'une variété kählérienne compacte. (French) Bull. Soc. Math. France 87 1959 427–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement